# SDR TRBA2010011SUP

- Difficulty date: March 15, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N494AE
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 494
- Aircraft time: 21,117 hours, 24,750 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WITH FLAPS AT 30 DEGREES, GOT MASTER WARNING FLAP UNLOCK. EMERGENCY DECLARED:  OPS CK OF FLAP ASYMMETERY DETECTION SYS IAW JIC NR 25-51-00. ON GROUND OPS CK GOOD REQUIRES FCF. (DISCREP AML PAGE 265284: TRANSFERRED FROM LG PG 265283 ITEM 4 REFRENCE ITEM NR 1 OF LG PG 265282 REQUIRES FCF FOR FLAPS AT 30 NR GOT MW FLAP UNLOCK ACFT RELEASED FOR FCF PURPOSE ONLY 498531. (FCF PASSED).
